Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffered from 9 kidney infections. Have dark urine and high blood pressure, pitted edema. Do i have bright's disease?

I have suffered 9 kidney infections in the past 5 years without the precursor of a uti . When these happen my urine is extremely dark and I have high blood pressure- I fear I may have brights disease. Also during these infections there is a lot of protuen being spilt over the kidneys and I repeatedly have pitted edema . Please help with any information. Concerned extremely, Michele
Asked On : Fri, 25 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
hi michele, some females can be prone to repeated UTI episodes even without any obvious underlying cause. however, if episodes are frequent or the infection involves kidneys, a thorough evaluation for a cause is needed. Your BP and kidney funtion (creatinine) also needs to be checked. You will also need long term antibiotic prohylaxis (course of low dose antibiotic tabs for 6 months or more) to prevent repeated infections. Cranberry extracts are now available in tablet form, these decrease chances of repeated infection. Consult a urologist or nephrologist. good luck.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor